Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

VIVID dreams

could this be because of the ortho tricyclen? im on the inactive pill right now waiting for my period but OMG these dreams are crazy!!!

 
aliciatron

Asked by aliciatron at 7:47 PM on Feb. 10, 2009 in Just for Fun

Level 2 (6 Credits)
This question is closed.
Answers (5)
  • Yes it is likely, I'd say. If they get too disturbing talk to your doctor.
    Bmat

    Answer by Bmat at 7:52 PM on Feb. 10, 2009

  • Yes, it could. Some medications will make your dreams more crazy and vivid. Enjoy!
    Anonymous

    Answer by Anonymous at 7:51 PM on Feb. 10, 2009

  • this mornings was a little disturbing... it was about vampires
    aliciatron

    Answer by aliciatron at 7:53 PM on Feb. 10, 2009

  • Vampires are sexy. Anyways yes that could be causing them.
    lilbit837

    Answer by lilbit837 at 7:57 PM on Feb. 10, 2009

  • I had them but I was on another medication. Awesome, really!
    Anonymous

    Answer by Anonymous at 6:38 AM on Feb. 11, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN